MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number AH+2613
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
When the nurse began the injection, the pediaitric patient moved.The needle broke at the hub and became separted from the syringe.Needle remained embedded in the patient's thigh.The patient was then sent to the emergency department and needle was removed surgically.No additional information was provided.
 
Event or Problem Description
When the nurse began the injection, the pediatric patient moved.The needle broke at the hub and became separated from the syringe.Needle remained embedded in the patient's thigh.The patient was then sent to the emergency department and needle was removed surgically.No additional information was provided.

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key19533895
Report Number8041145-2024-00007
Device Sequence Number6081090
Product Code FMI
UDI-Device Identifier00383790002097
UDI-Public00383790002097
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAH+2613
Device Lot Number23A08
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown